# SDR DALA2016020300821

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BARREL NUT HOLE 1 AND 2 AT LT SIDE UPPER PANEL REAR SPAR BS XH 26.625. AT LT SIDE WAS PERFORMED IAW ERA 541607-14, REV: A.
